Article citationsMore>>

Y. Ohta and J. Yang, “General High-Order Rogue Waves and Their Dynamics in the Nonlinear Schrodinger Equation,” Proceedings of the Royal Society A, Vol. 468, No. 2142, 2012, pp. 1716-1740. doi:10.1098/rspa.2011.0640

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.